# SDR GLBA20090205C

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 23,780 hours, 25,709 cycles
- Engine: Pwa PW118A
- Engine time: 16,313 hours, 18,081 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639016
- Part serial: A9501
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SUP - SIGNIFICANT EVENT - PILOTS REPORTED POWER LOSS ON NR 1 ENGINE AT 14,700 FT.  TORQUE ZERO, FUEL FLOW 110 PPH.  POWER LOSS AS POWER WAS REDUCED.  POWER LEVER SPLIT WAS NOTICED ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE LEFT HMU IAW EMB-120 73-21.  OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  RII INSPECTION COMPLIED WITH PER TASKCARD 4.3.11.
